The optimal quantity of money: A formal treatment

Jess Benhabib, Clive Bull

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)101-111
    JournalInternational Economic Review
    Volume24
    StatePublished - 1983

    Cite this

    The optimal quantity of money : A formal treatment. / Benhabib, Jess; Bull, Clive.

    In: International Economic Review, Vol. 24, 1983, p. 101-111.

    Research output: Contribution to journalArticle

    Benhabib, J & Bull, C 1983, 'The optimal quantity of money: A formal treatment', International Economic Review, vol. 24, pp. 101-111.
    Benhabib, Jess ; Bull, Clive. / The optimal quantity of money : A formal treatment. In: International Economic Review. 1983 ; Vol. 24. pp. 101-111.
    @article{241f2d9ccfa642d493a9db636d4f6759,
    title = "The optimal quantity of money: A formal treatment",
    author = "Jess Benhabib and Clive Bull",
    year = "1983",
    language = "English (US)",
    volume = "24",
    pages = "101--111",
    journal = "International Economic Review",
    issn = "0020-6598",
    publisher = "Wiley-Blackwell",

    }

    TY - JOUR

    T1 - The optimal quantity of money

    T2 - A formal treatment

    AU - Benhabib, Jess

    AU - Bull, Clive

    PY - 1983

    Y1 - 1983

    M3 - Article

    VL - 24

    SP - 101

    EP - 111

    JO - International Economic Review

    JF - International Economic Review

    SN - 0020-6598

    ER -